i have been in trouble because of the Tinea Cruris for the last 1.5 years. i have used variuos medicine as prescribed by the doctors by ther no such effect. i have used the terbinafine twice for 45 days. and used variuos creams also. currently i am using "Travocort". by using this regular the tinea cruris is controled but whenever i stop using it the TineaCruris begin to grow again. i dont why this is happening to me. kindly refer me some good medicine so that i can get rid of this trouble.
Tinea Cruris for the last 1.5 years - any advice?
Jock itch, also called tinea cruris or ringworm of the groin, is an infection of the groin area caused by fungus.
In severe infections it can be extremely difficult to get rid of particularly if treatment is stopped too early. (Treatment should be continued for at least a week after the symptoms have disappeared).
Once cleared a preventative anti-fungal cream or powder may need to be used regularly to prevent the fungus from growing.
Make sure you keep the area clean and dry and try not to wear clothes that rub or irritate the area.
Sometimes a bacterial infection can develop - antibiotics are needed if this happens.
There is little more you can do than what you are already doing - you may have to continually use an antifungal cream on a regular basis to keep it at bay.
You could see a skin specialist for a second opinion.
- Terbinafine Information for Consumers
- Terbinafine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbinafine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2010 • 5 answers
Posted 3 Jul 2013 • 1 answer
Posted 14 Oct 2013 • 1 answer
Posted 12 Mar 2014 • 2 answers
Posted 14 Jun 2016 • 0 answers